# SDR SWAA2025111735171

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 45,641 hours, 28,038 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR GIRT BAR IS NOT ARMING/DE-ARMING PROPERLY.   SECURED GIRT BAR INTO GIRT BAR RETAINER CLIPS PER AMM 25-66-01
